# SDR IPXA2M75578

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Activated
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB AT FLAP RETRACTION LEVEL 1 AILERON DEFLECT INOPERATIVE FOLLOWED BY LEVEL 2 AILERON DEFLECT DISAGREE.  ACFT HAD UNCOMMANDED ROLL TO LEFT.  RAN QRH CHECKLIST.  NO RESOLUTION.  DECLARED EMERGENCY, DIVERTED.  OPEN.
